# SDR SWAA050004

- Difficulty date: December 31, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 51,402 hours, 47,593 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65647952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR HANDLE CUTOUT, LT UPPER CORNER SKIN, CRACKED.  REPAIRED DOOR SKIN PER EA.
